# SDR CA970304004

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: C79923
- Condition: Frozen
- Location: Mlg Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) UNABLE TO LOWER LANDING GEAR ON APPROACH. LANDING GEAR TELEFLEX CONTROL CABLE FROZEN. CLEANED AND LUBRICATED.
